[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] insulin needs and prednisone injections

I am having a really difficult time and would appreciate input from anyone who 
has had experience with having to have prednisone or steroid injections (mine 
 was for bursitis in hips) and then couldn't control the glucose levels. It has
been 4 days and I keep increasing the basal rate and using correction boluses, 
but I am averaging 200 - 350 bg.  I had 2 hefty injections, one in each hip on 
Wednesday and life has been a big challenge ever since.  I'm afraid to keep 
increasing, esp. at night, afraid of dumping the other direction in the middle 
of the night.  

Does anyone have any experience/knowledge of how to deal with this side effect 
of steroids?  Thanks so much, in advance!
for HELP or to subscribe/unsubscribe, contact: